# SDR CA020304004

- Difficulty date: February 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 4,737 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 07526371
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPINNER BULKHEAD FOUND MOUNTED BETWEEN PROP AND CRANKSHAFT FLANGE - BULKHEAD SUPPOSED TO BE MOUNTED ON REAR RACK OF CRANKSHAFT FLANGE.  INCORRECT MOUNTING RESULTED IN  CRACKED BULKHEAD AND PROP HUB DISTORTION LEADING TO FLUID LOSS.
